このエントリーをはてなブックマークに追加
ID 56020
FullText URL
Author
Ghazi, Nour University of Damascus, Faculty of Sciences, Department of Mathematics
Abstract
The main topic of this paper is to generalize the problem of Beckmann-Black for pro nite groups. We introduce the Beckmann-Black problem for complete systems of finite groups and for unramified extensions. We prove that every Galois extension of profi nite abelian group over a ψ-free fi eld is the specialization of some tower of regular Galois extensions of the same group.
Keywords
Inverse Galois theory
algebraic covers
Note
Mathematics Subject Classi cation. Primary 12F12, Secondary 12E25, 14H30.
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
233
End Page
240
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/13